# SDR SWAA2024060587079

- Difficulty date: May 17, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 33,676 hours, 15,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP STRIP (P/N 453A1611-9) FOR FWD CARGO FLOOR PANEL 120DF IS CORRODED<[01] CAP STRIP FOR FWD CARGO FLOOR PANEL 120DF WAS REPLACED ON RACK I.A.W. AIPC 25-52-10-03 AND SRM 51-10-02-0G-0; STEP 9;[02] VERIFIED TASK COMPLETE
